Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had hallucinations, vomiting, dizziness, heart pounding after taking oxycodone. Side effect?

Yes My husband took a muscle spasm medicine 11/27/12 and then took Oxycodone (never had taken oxy before). Woke up; halucinating and vomited for 12 hours until we got him to ER. ER said probably effect of the oxy, but also a stomach virus. That night and since then he has had dizziness, feelling of falling when trying to fall asleep, heart pounding, muscles twitching in body, chest etc. Had MRI for Meniers diseas and came back normal. Went to dr. 1/17/13 and he was given Triamterene hctz in case he had Meniers and also Ambien because he can t stay asleep. Went to Gastro Dr. and he is running tests because of his stomach pain and was given Omeprazole; seems to be better. Went to ENT and said it s not Meniers since no fluid in inner ear. Going to Neurologist 2/7/13. I read where vomiting can cause nerve damage. Any answers? Thank you
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,your husband taken oxycodone, for muscle spasm.
As you are comfertable with the omeprazole , we can confirm the issue of gastric irritation, and proceed for treatment in that line.
If after treatment if you feel some discomfert you can go to the other doctors.
Avoid taking spices, junk foods, and oily foods. Thank you.
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor